# SDR USAA950411

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Relay
- Part number: FCA410319
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - FOUR OVERWING EXIT LIGHTS AND OVERHEAD EXIT LIGHTS DO NOT ILLUMINATE WITH GEAR DOWN.  MAINTENANCE REPLACED RELAY K2618-A, CHECK NORMAL.  (Z)
